Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 52, Number 1
HTML articles powered by AMS MathViewer

The Schnirelmann density of the sums of three squares
Samuel S. Wagstaff PDF
Proc. Amer. Math. Soc. 52 (1975), 1-7
Entireness of the endomorphism rings of one-dimensional formal groups
Jonathan Lubin PDF
Proc. Amer. Math. Soc. 52 (1975), 8-10
A representable functor theorem for compact analytic spaces and applications
Andrew J. Sommese PDF
Proc. Amer. Math. Soc. 52 (1975), 11-17
Sometimes only square matrices can be diagonalized
Lawrence S. Levy PDF
Proc. Amer. Math. Soc. 52 (1975), 18-22
Partitions into specified parts which appear a specified number of times
Elmo Moore PDF
Proc. Amer. Math. Soc. 52 (1975), 23-29
Matrix commutators over an algebraically closed field
P. M. Gibson PDF
Proc. Amer. Math. Soc. 52 (1975), 30-32
A note on Dilworth’s embedding theorem
William T. Trotter PDF
Proc. Amer. Math. Soc. 52 (1975), 33-39
On $k$-free integers with small prime factors
D. G. Hazlewood PDF
Proc. Amer. Math. Soc. 52 (1975), 40-44
Order in a special class of rings and a structure theorem
Alexander Abian PDF
Proc. Amer. Math. Soc. 52 (1975), 45-49
On the solvability of groups of central type
Jay Yellen PDF
Proc. Amer. Math. Soc. 52 (1975), 50-54
An elementary method for estimating error terms in additive number theory
Elmer K. Hayashi PDF
Proc. Amer. Math. Soc. 52 (1975), 55-59
Wildly ramified $Z/2$ actions in dimension two
M. Artin PDF
Proc. Amer. Math. Soc. 52 (1975), 60-64
Nondegenerate higher degree forms over Dedekind domains
D. B. Coleman and Joel Cunningham PDF
Proc. Amer. Math. Soc. 52 (1975), 65-68
On a generalized version of the Nakayama conjecture
Maurice Auslander and Idun Reiten PDF
Proc. Amer. Math. Soc. 52 (1975), 69-74
The automorphism group of the Tits simple group $^{2}F_{4}(2)^{’}$
Robert L. Griess and Richard Lyons PDF
Proc. Amer. Math. Soc. 52 (1975), 75-78
A note on finite groups having a fixed-point-free automorphism
Martin R. Pettet PDF
Proc. Amer. Math. Soc. 52 (1975), 79-80
Reductions of ideals in Prüfer domains
James H. Hays PDF
Proc. Amer. Math. Soc. 52 (1975), 81-84
Certain overrings of right hereditary, right Noetherian rings are $V$-rings
Friedhelm Hansen PDF
Proc. Amer. Math. Soc. 52 (1975), 85-90
Finite unions of ideals and modules
Philip Quartararo and H. S. Butts PDF
Proc. Amer. Math. Soc. 52 (1975), 91-96
Hall subgroups and $p$-solvability
A. Gonçalves and C. Y. Ho PDF
Proc. Amer. Math. Soc. 52 (1975), 97-98
Unimaximal orders
T. V. Fossum PDF
Proc. Amer. Math. Soc. 52 (1975), 99-102
Modules satisfying both chain conditions with respect to a torsion theory
Jonathan S. Golan PDF
Proc. Amer. Math. Soc. 52 (1975), 103-108
On the applications of coalgebras to group algebras
Alan Rosenberg PDF
Proc. Amer. Math. Soc. 52 (1975), 109-112
On maximal torsion radicals. III
John A. Beachy PDF
Proc. Amer. Math. Soc. 52 (1975), 113-116
On the range of a hyponormal derivation
Joseph G. Stampfli PDF
Proc. Amer. Math. Soc. 52 (1975), 117-120
An algorithm for partitions
Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 52 (1975), 121-124
When is the maximal ring of quotients projective?
David Handelman PDF
Proc. Amer. Math. Soc. 52 (1975), 125-130
On values of exponential sums
Chungming An PDF
Proc. Amer. Math. Soc. 52 (1975), 131-135
Sum of a double series
B. L. Sharma PDF
Proc. Amer. Math. Soc. 52 (1975), 136-138
A sufficient condition for eventual disconjugacy
William F. Trench PDF
Proc. Amer. Math. Soc. 52 (1975), 139-146
Oscillation properties of perturbed disconjugate equations
William F. Trench PDF
Proc. Amer. Math. Soc. 52 (1975), 147-155
Interpolation by transforms of discrete measures
Louis Pigno and Sadahiro Saeki PDF
Proc. Amer. Math. Soc. 52 (1975), 156-158
An equivalence theorem on generating functions
H. M. Srivastava PDF
Proc. Amer. Math. Soc. 52 (1975), 159-165
Some characterizations of reflexivity
Ivan Singer PDF
Proc. Amer. Math. Soc. 52 (1975), 166-168
Asymptotic behavior and nonoscillation of Volterra integral equations and functional differential equations
A. F. Izé and A. A. Freiria PDF
Proc. Amer. Math. Soc. 52 (1975), 169-177
Relatively uniform Banach lattices
Andrew Wirth PDF
Proc. Amer. Math. Soc. 52 (1975), 178-180
Variational comparison theorem and perturbations of nonlinear systems
G. S. Ladde PDF
Proc. Amer. Math. Soc. 52 (1975), 181-187
On $^{\ast }$-rings satisfying the square root axiom
Shûichirô Maeda PDF
Proc. Amer. Math. Soc. 52 (1975), 188-190
Subordination by convex functions
D. J. Hallenbeck and Stephan Ruscheweyh PDF
Proc. Amer. Math. Soc. 52 (1975), 191-195
A proof of the homeomorphism of Lebesgue-Stieltjes measure with Lebesgue measure
Casper Goffman and George Pedrick PDF
Proc. Amer. Math. Soc. 52 (1975), 196-198
Covariances of generalized processes with orthogonal values
Lewis Pakula PDF
Proc. Amer. Math. Soc. 52 (1975), 199-203
Compactness of sets of integrable functions with values in a Banach space
Atle Seierstad PDF
Proc. Amer. Math. Soc. 52 (1975), 204-208
On the lower order of an entire Dirichlet series
J. P. Singh PDF
Proc. Amer. Math. Soc. 52 (1975), 209-211
A general Hoffman-Wermer theorem for algebras of operator fields
D. C. Taylor PDF
Proc. Amer. Math. Soc. 52 (1975), 212-216
Annular functions in probability
Russell W. Howell PDF
Proc. Amer. Math. Soc. 52 (1975), 217-221
Restrictions of analytic functions. III
Marvin Rosenblum and James Rovnyak PDF
Proc. Amer. Math. Soc. 52 (1975), 222-226
On a theorem of Kōmura-Koshi and of Andô-Ellis
Yau Chuen Wong PDF
Proc. Amer. Math. Soc. 52 (1975), 227-231
Generalized algebraic operators
P. Ghatage PDF
Proc. Amer. Math. Soc. 52 (1975), 232-236
A Carleson measure theorem for Bergman spaces
William W. Hastings PDF
Proc. Amer. Math. Soc. 52 (1975), 237-241
On boundedness of solutions of second order differential equations in the limit circle case
Man Kam Kwong PDF
Proc. Amer. Math. Soc. 52 (1975), 242-246
On the distance between zeroes
William T. Patula PDF
Proc. Amer. Math. Soc. 52 (1975), 247-251
Bounds for nearly best approximations
Rudolf Wegmann PDF
Proc. Amer. Math. Soc. 52 (1975), 252-256
Une caractérisation des ensembles des points de discontinuité des fonctions linéairement-continues
Zbigniew Grande PDF
Proc. Amer. Math. Soc. 52 (1975), 257-262
Quadratic forms in harmonic analysis and the Bochner-Eberlein theorem
Roger A. Horn PDF
Proc. Amer. Math. Soc. 52 (1975), 263-270
Boundary value problems for second order nonhomogeneous differential systems
S. C. Tefteller PDF
Proc. Amer. Math. Soc. 52 (1975), 271-278
Logarithmic means and summability by the circle methods
M. R. Parameswaran PDF
Proc. Amer. Math. Soc. 52 (1975), 279-282
Classifying maps in fiberings of homogeneous bounded domains
Soji Kaneyuki PDF
Proc. Amer. Math. Soc. 52 (1975), 283-288
An approximation theorem of Runge type for the heat equation
B. Frank Jones PDF
Proc. Amer. Math. Soc. 52 (1975), 289-292
On the infinite dimensionality of the Dolbeault cohomology groups
Henry B. Laufer PDF
Proc. Amer. Math. Soc. 52 (1975), 293-296
Analytic Toeplitz operators with automorphic symbol
M. B. Abrahamse PDF
Proc. Amer. Math. Soc. 52 (1975), 297-302
Representation of a crinkled arc
Richard A. Vitale PDF
Proc. Amer. Math. Soc. 52 (1975), 303-304
Intersections of commutants of analytic Toeplitz operators
James E. Thomson PDF
Proc. Amer. Math. Soc. 52 (1975), 305-310
Remarks on a comparison theorem for scalar Riccati equations
C. C. Travis PDF
Proc. Amer. Math. Soc. 52 (1975), 311-314
On functional equations related to Mielnik’s probability spaces
C. F. Blakemore and C. V. Stanojevic PDF
Proc. Amer. Math. Soc. 52 (1975), 315-316
Extremally disconnected sets in groups
Sadahiro Saeki PDF
Proc. Amer. Math. Soc. 52 (1975), 317-318
A factorization theorem in $H^{1}(U^{3})$
Joseph Miles PDF
Proc. Amer. Math. Soc. 52 (1975), 319-322
Weakly completely continuous elements of $C^{\ast }$-algebras
Kari Ylinen PDF
Proc. Amer. Math. Soc. 52 (1975), 323-326
A generalization of Lusin’s theorem
Michael L. Wage PDF
Proc. Amer. Math. Soc. 52 (1975), 327-332
Holomorphic extensions of orthogonal projections into holomorphic functions
J. J. Kohn PDF
Proc. Amer. Math. Soc. 52 (1975), 333-336
A curvature obstruction to covering deformations of connections by metric deformations
Paul E. Ehrlich PDF
Proc. Amer. Math. Soc. 52 (1975), 337-342
A four-vertices theorem for ruled surfaces
P. Jha PDF
Proc. Amer. Math. Soc. 52 (1975), 343-344
On the existence of contact forms
W. P. Thurston and H. E. Winkelnkemper PDF
Proc. Amer. Math. Soc. 52 (1975), 345-347
On a ubiquitous cardinal
Stephen H. Hechler PDF
Proc. Amer. Math. Soc. 52 (1975), 348-352
On $N^{\aleph _{1}}$ and the almost-Lindelöf property
Stephen H. Hechler PDF
Proc. Amer. Math. Soc. 52 (1975), 353-355
$\Pi _{2}^{1}$ sets and $\Pi _{2}^{1}$ singletons
Leo Harrington PDF
Proc. Amer. Math. Soc. 52 (1975), 356-360
On the existence of saturated models of stable theories
Victor Harnik PDF
Proc. Amer. Math. Soc. 52 (1975), 361-367
Construction of the integral closure of a finite integral domain. II
A. Seidenberg PDF
Proc. Amer. Math. Soc. 52 (1975), 368-372
Equivalence of two strong forms of determinacy
Andreas Blass PDF
Proc. Amer. Math. Soc. 52 (1975), 373-376
On likelihood ratios of measures given by Markov chains
R. LePage and V. Mandrekar PDF
Proc. Amer. Math. Soc. 52 (1975), 377-380
Not every minimal Hausdorff space is $e$-compact
R. M. Stephenson PDF
Proc. Amer. Math. Soc. 52 (1975), 381-389
A handlebody with one pillbox has no fake $3$-cells
J. O. Berge and Matthew G. Brin PDF
Proc. Amer. Math. Soc. 52 (1975), 390-392
Quasi-nilpotent sets in semigroups
H. L. Chow PDF
Proc. Amer. Math. Soc. 52 (1975), 393-397
Nielsen numbers of maps of tori
Robin B. S. Brooks, Robert F. Brown, Jingyal Pak and Douglas H. Taylor PDF
Proc. Amer. Math. Soc. 52 (1975), 398-400
On Biesterfeldt’s completion axiom spaces
R. J. Gazik PDF
Proc. Amer. Math. Soc. 52 (1975), 401-405
Codimension of compact $M$-semilattices
J. W. Lea and A. Y. W. Lau PDF
Proc. Amer. Math. Soc. 52 (1975), 406-408
A generalization of absolute retracts
John R. Martin PDF
Proc. Amer. Math. Soc. 52 (1975), 409-413
Extending continuous functions in zero-dimensional spaces
Nancy M. Warren PDF
Proc. Amer. Math. Soc. 52 (1975), 414-416
Characterizations of $C$-compact spaces
Larry L. Herrington and Paul E. Long PDF
Proc. Amer. Math. Soc. 52 (1975), 417-426
Decomposition of tensor products of irreducible unitary representations
Detlev Poguntke PDF
Proc. Amer. Math. Soc. 52 (1975), 427-432
Some nonprojective subgroups of free topological groups
Ronald Brown PDF
Proc. Amer. Math. Soc. 52 (1975), 433-440
On the tautness property of Alexander-Spanier cohomology
Satya Deo PDF
Proc. Amer. Math. Soc. 52 (1975), 441-444
A one dimensional manifold is of cohomological dimension $2$
Satya Deo PDF
Proc. Amer. Math. Soc. 52 (1975), 445-446
Linearization of homeomorphism groups
Su Shing Chen PDF
Proc. Amer. Math. Soc. 52 (1975), 447-450
The fixed point property for homeomorphisms of $1$-arcwise connected continua
Lee Mohler PDF
Proc. Amer. Math. Soc. 52 (1975), 451-456
Nonstratifiable regular quotients of separable stratifiable spaces
Eric K. van Douwen PDF
Proc. Amer. Math. Soc. 52 (1975), 457-460
Classification of homotopy torus knot spaces
Richard S. Stevens PDF
Proc. Amer. Math. Soc. 52 (1975), 461-464
$R_{3}$-quasi-uniform spaces and topological homeomorphism groups
Massood Seyedin PDF
Proc. Amer. Math. Soc. 52 (1975), 465-468
A note on the topolgy of $C$-convergence in hyperspaces
Pedro Morales PDF
Proc. Amer. Math. Soc. 52 (1975), 469-470
Simple knots which are doubly-null-cobordant
C. Kearton PDF
Proc. Amer. Math. Soc. 52 (1975), 471-472
The maps $B\textrm {Sp}(1)\rightarrow B\textrm {Sp}(n)$
Zafer Mahmud PDF
Proc. Amer. Math. Soc. 52 (1975), 473-478
Disk-like products of $\lambda$ connected continua. II
Charles L. Hagopian PDF
Proc. Amer. Math. Soc. 52 (1975), 479-484
Rook theory. I. Rook equivalence of Ferrers boards
Jay R. Goldman, J. T. Joichi and Dennis E. White PDF
Proc. Amer. Math. Soc. 52 (1975), 485-492
A three and five color theorem
Frank R. Bernhart PDF
Proc. Amer. Math. Soc. 52 (1975), 493-498
A note on Tutte’s unimodular representation theorem
Tom Brylawski PDF
Proc. Amer. Math. Soc. 52 (1975), 499-502
Fixed points of antitone mappings
Zahava Shmuely PDF
Proc. Amer. Math. Soc. 52 (1975), 503-505